# SDR 9903535513

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL350, CREW NOTED FUMES IN THE FLIGHT DECK AREA.  THE FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE LEFT PACK INOPERATIVE.  PLACED LEFT PACK ON MEL.  AIRCRAFT RETURNED TO SERVICE.
